MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER CARBON RIB-BACK BLADES SIZE 15, STERILE; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER CARBON RIB-BACK BLADES SIZE 15, STERILE; SCALPEL BLADE
Model Number 371115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation, and the lot number is unknown.The root cause is most likely a manufacturing error, however it could also be due to excessive force by the end user.This should be considered the final report.If any additional relevant information is identitied, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "blade broke".

Brand Name
BARD-PARKER CARBON RIB-BACK BLADES SIZE 15, STERILE
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24705580
Report Number3002750084-2026-00033
Device Sequence Number21448514
Product Code GES
UDI-Device Identifier00840113201761
UDI-Public00840113201761
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown